# SDR REXA2013113002201

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 13,307 hours, 8,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD AISLE EXIT SIGN FWD SIDE MISSING BLUE & RED LENS CAPS.  LENS CAPS DEFERRED IAW NEF N33-50-1.  TRANSFERRED TO MMO2 CTRL 2348532-1, NOTIFIED MOC 53212 CAT E 90 DAYS.
